Inventiones mathematicae

, Volume 58, Issue 3, pp 283–288

Linear forms in elliptic integrals

  • Daniel Bertrand
  • David Masser
Article

DOI: 10.1007/BF01390255

Cite this article as:
Bertrand, D. & Masser, D. Invent Math (1980) 58: 283. doi:10.1007/BF01390255

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Daniel Bertrand
    • 1
  • David Masser
    • 2
  1. 1.Centre de Mathématiques de l'Ecole PolytechniquePalaiseau CedexFrance
  2. 2.Department of MathematicsUniversity of NottinghamNottinghamUK